# SDR ABXA2021619058

- Difficulty date: June 19, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 67,978 hours, 48,360 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Unknown
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: D

## Discrepancy

UPON ENTERING RUNWAY MAKING LEFT TURN NWS MAKING GRINDING SOUNDS AND BURNING RUBBER SMELLED. AIRCRAFT BTB. MAINTENANCE GROUNDED AIRCRAFT.INSPECTED NOSE WHEEL STEERING SYSTEM. NO FAULTS NOTED. GREASED STEERING ACTUATORS AND TORQUE LINKS IAW AMM 32-51-00. AIRCRAFT RELEASED.
